# SDR ZW0A0303102

- Difficulty date: March 14, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 10,152 hours, 3,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 18 LT AND 23 RT SIDE, AND THE EGRESS LIGHTS WERE INOPERATIVE AT ROW 18 AND THE REAR LAV.  REPLACED LAMPS P/N 8074-1 FOR THE OVERHEAD LIGHTS, AND REPLACED THE BATTERY PACK P/N 2013-1A FOR THE EGRESS LIGHTS.  CHECK-C 1-7-03 MCI.
